Mar 7, 2006
i have been hiv for over 10 yrs now , i have a fatty liver n have gone thu almost every test u can think of , i have the worst diarhea in the world , i go about 10 times aday , i eat all day for the most part ,but with in 5 mins im in the bathroom again, my stomache is 3 times the size it should be . what can i do about all this ,all i do for the most part is cry cause it hurts so bad to go anymore, i bleed everytime now from wipin my ass so much . please help me ot find out what i can do to stop all this. we have tried everything i take 8 imodium's aday n still nothing fiber as well please help me
Response from Dr. Henry
I assume you have had a thorough GI work-up including looking for pancreatic insufficiency, lactose intolerance, gluten sensitivity, infections, inflammatory bowel disease? Sandostatin injections helps some patients with intractable diarrhea as can some forms of opium or other strong narcotics. KH
Party Drugs and HIV Medication
Protease Cocktail: A Road to Lipodystrophy?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.